Mathematische Annalen

, Volume 312, Issue 4, pp 773–783

The isotropy constants of the Schatten classes are bounded

Authors

  • H. König
    • Mathematisches Seminar Universitaet Kiel, Ludewig-Meyn-Str. 4, D-24098 Kiel, Germany (e-mail: hkoenig@math.uni-kiel.de)
  • M. Meyer
    • Equipe d'Analyse et de Mathématiques Appliquées, Université de Marne-la-Vallée, 5, boulevard Descartes, Champs-sur-Marne, F-77454 Marne-la-Vallée cedex 2, France (e-mail: meyer@math.univ-mlv.fr / pajor@math.univ-mlv.fr)
  • A. Pajor
    • Equipe d'Analyse et de Mathématiques Appliquées, Université de Marne-la-Vallée, 5, boulevard Descartes, Champs-sur-Marne, F-77454 Marne-la-Vallée cedex 2, France (e-mail: meyer@math.univ-mlv.fr / pajor@math.univ-mlv.fr)

DOI: 10.1007/s002080050245

Cite this article as:
König, H., Meyer, M. & Pajor, A. Math Ann (1998) 312: 773. doi:10.1007/s002080050245
Mathematics Subject Classification (1991): 46B07, 47B10, 52A20

Copyright information

© Springer-Verlag Berlin Heidelberg 1998